# SDR SIMA20130104017

- Difficulty date: January 4, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 27,173 hours, 23,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE SKIN HAS A CRACK APPROX .2500" LONG AT FRAME 75, STR 2L.  REPAIRED CRACK AT FR75, STR 2L IAW EO EM-53MR-2062.
